# SDR REXA2022022200257

- Difficulty date: January 14, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690311119
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISIBLE SEAT TRACK AT RBL 9 IS CORRDED BELOW THE GALLEY AND LAV WALL MOUNTING LUGS BETWEEN FS 349.00 & 379.00. - REPLACED AND FABRICATE SEAT TRACK AT RBL9 AT FS 349 TO 453 IAW CRJ 900 AMM 53-00-49-000-801-A07, SRM 53-00-49-201-002-A01, SRM 51-40-11-001-001-A01, AMM 53-00-49-400-801-A07
